×

Found 145 Documents (Results 1–100)

100
MathJax

Analogs of regularized traces for second-order differential operators with a ”floating” singularity in the coefficients. (English. Russian original) Zbl 0599.34022

Mosc. Univ. Math. Bull. 34, No. 4, 22-26 (1979); translation from Vestn. Mosk. Univ., Ser. I 1979, No. 4, 24-28 (1979).
MSC:  34B10 47E05
PDF BibTeX XML Cite

Estimation of the rate of convergence of a difference scheme for a Poisson equation with piecewise-continuous right side. (English. Russian original) Zbl 0443.31005

Mosc. Univ. Comput. Math. Cybern. 1979, No. 2, 23-29 (1979); translation from Vestn. Mosk. Univ., Ser. XV 1979, No. 2, 26-31 (1979).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification